# SDR HALA20250220065

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 19,591 hours, 4,138 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,699 hours, 2,554 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - GREEN HYD RES LOW LEVEL ECAM REACHING 32,000'. THEN GREEN LOW HYD LO PRES ECAM. AIR TURN BACK TO HNL. FOUND BROKEN PACKING AT #1 ENG PUMP PRESSURE SWITCH. INSTALLED NEW PACKING PER AMM 29-13-17/802-A. OPS CHECK GOOD. NO LEAKS NOTED. A/C OK FOR SVC.
